Men

Disastrous Effects of Taking Sleeping Pills

What are the Disastrous Effects of Taking Sleeping Pills?

There are a lot of people who are unable to sleep properly in the nights. Due to the restless states of their bodies and their minds an individual can often find it hard to sleep peacefully. Sleeping pills are best fitting into the picture for helping the people to sleep better. However, most of these pills always carry a lot of side effects on an individual.

Addiction Factor

There are some people who develop an addiction to these sleeping pills. Unless and until they consume these pills they tend to be in a state of restlessness. Here we present to you some of the sleeping pills and the side effects they carry on an individual.

The Disastrous Effects of Taking Sleeping pills are

  • Ambien and Ambien CR (Zolpidem)

  • This is helpful for people who have trouble is sleeping regularly. But, this drug carries a lot of side effects along with. Some of them are having hallucinations, amnesia, delusions. euphoria, increases appetite, decreased libido, altered thought patterns and poor motor co-ordination.

  • Desyrel (Trazodone)

  • This drug is specially for people who suffer from mild depression or insomnia. Some of the side effects this drug causes are uncontrollable laughter, sex drive increase, tremors, headaches, weakness, partial seizures, euphoria, slowed speech, slurred speech, light-headedness, drowsiness, fatigue and lethargy.

  • Halcion (Triazolam)

  • Some of the side effects of this drug are clumsiness, dizziness, nervousness, nausea, light headedness, headaches, feelings of hangover, dizziness and drowsiness. Sometimes, taking these drugs on a high dosage can make an individual to develop chances of violent behaviour.

  • Restoril (Temazepam)

  • People taking this drug can often experience high levels of anxiety, headaches, nausea, sluggishness, feelings of hangover, dizziness body pains and also day time drowsiness.

If a person is experiencing any of the side effects outlined above, he must take immediate steps to consult his doctor. One must take measures to decrease the dosage of one’s sleeping pills in order to relieve himself of its side effects.

Leave a reply

Your email address will not be published. Required fields are marked *